# SDR COMA9860389

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 601R93106503
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 FLEXSHAFT IS HEAVILY CORRODED.  REPLACED FLEXSHAFT.
